# SDR 20010605CW009

- Difficulty date: May 11, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cover
- Part number: 123412
- Condition: Cracked
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOUND TO BE CRACKED IN TWO PLACED DURING NDI.  PROBABLE CAUSE:  FATIGUE.
